Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Itchiness in area around thighs. Is it an allergic reaction?

on my thighs, i may begin scratching in an area. and then when i look down at it after scratching awhile, i see that there are pin point red dots in that area and when i slide my finger across that area, it feels different than the rest of my skin. its probably an allergic reaction , but the dots didnt appear until after i scratch. it looks nothing like hives so i know its not that. is there a real name for these little red dots that appear after scratching?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi allergic reaction only in the grions is a very rare is either urticaria or tinea infection or scabies.see out other areas like finger web areas .umblicus.wrists to rule out urticaria see for hives whether they are temporary or lasting for more than one day.use a antihistamine urticarial rash gets subsided
Answered: Tue, 27 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor